MathSciNet Relay Station
MathSciNet bibliographic data
MR1176480 46E40 (46B20 46M05)
Cilia, Raffaella A remark on Dunford-Pettis property in $L\sb 1(\mu,X)$. Proc. Amer. Math. Soc. 120 (1994), no. 1, 183–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement